What causes thin and smaller penis with tingling?
User rating for this question
hello doctor, i am 58 years old have a good sexual life my penis was aroung 6.5 inches but 6 months ago after my sex act with my wife i had a tinging pian from that time it got bent towards left since than its become thinner and smaller by 1.5 ''. and quite thinner but i find its quite stiff every morning, which was not there before can you advice the best way to get back to my original size many thanks
Posted Mon, 3 Feb 2014 in Men's Health
Answered by Dr. Praveen 1 hour later
Brief Answer: need more details Detailed Answer: Hi, These changes might be coincidental and very less likely to be related to your previous sexual act. Was there any history of trauma during the act? Do you have any ejaculation/erection problems?Any weakness is erection? Are you a diabetic? Do you have any other medical history? Please feel free to share the information so that I can help you better.
Follow-up: What causes thin and smaller penis with tingling? 34 minutes later
Dear Dr. XXXXXXX Many thanks for your reply. There was no trauma but i must tell you i take penagra 50 mg for the last 7 yerars. and on that day it was food sexs and for a longer period. No other problems and i am not diabetic Only BP which i take Telma am tablets.
Answered by Dr. Praveen 6 hours later
Brief Answer: Shrinkage can be due to block in the artery Detailed Answer: Thanks for writing back. According to me tingling, thin and smaller penis is suggestive of blockade of the blood vessel/artery due to fat build up in the blood vessel supplying the genitals. Penagra and telma does not have any interaction. I advice you to consult your doctor and discuss with him if a scan is required to rule out this. Thanks.
Follow-up: What causes thin and smaller penis with tingling? 13 hours later
many thanks doctor will keep in touch if need be regards,
Answered by Dr. Praveen 7 hours later
Brief Answer: Welcome Detailed Answer: Please keep me posted. Thanks.